# SDR ABXA070072

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,789 hours, 27,130 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ELECTRICAL ODOR COMING FROM OVERHEAD LIGHT.  FOUND ONE FLUORESCENT LIGHT RECEPTACLE CORRODED AT TERMINAL ENDS AND SHORTING.  CLEANED RECEPTACLE AND REPLACED BOTH TERMINAL ENDS ON WIRES COMING TO RECEPTACLE.  REPLACED LAMP AND OPS CHECKED GOOD IAW DC8 AMM 33.
